- Jul 1 3:22 AMKate, the vet has just been. She was a bit shirty I had been reading up on stuff and reminded me that she has a chemistry degree in addition to everything else and I don't...she was nice but I felt put down. She said T couldn't possibly have internal bleeding as she has done nothing energetic to get it. She also said that the kidney failure is caused by the heart problem and nothing else so she wouldn't prescribe potassium binders at all. She says there is no medical evidence that there is any benefit to these and that they are at an experimental stage in the USA and that the UK has dismissed them altogether. I am very disappointed about this as I had read what you guys said and it sounded so useful. She also said there is no way she has anameia as she was tested for this three weeks ago and there was no sign then.
She gave T a B12 and steroid injection as this will help (does anyone know how?) and that was it. I feel very let down as she clearly didn't want to hang about and discuss stuff with me. 'Neurotic woman' was what she was thinking, I think. I don't want to antognise them as they are the best practice locally and we have always got on very well. I am normally so assertive but this seems different and I am at a bit of a loss
She explained what is happening to T like this:
Her kidney failure is caused by heart drugs. She can't come off the heart drugs or the heart failure will kill her. Drugs to help her with the nerve damage worsen the kidneys. She can come off these but then will be in huge pain. Teeth are dissolving due to the acid in her stomach being excessive. Can't have them taken out as the GA would kill her...teeth hurting means she won't eat much. Not eating much means the heart drugs absobrb too quickly putting strain on the kidneys....
Well, you get the picture.
I don't want to give up on the potassium binder idea though ...is there any way I can have them sent out to me from the States? Anyone out there who could help me?
Bless you for listening to me rant!
Clock Consultancy Ltd
[Non-text portions of this message have been removed]
- << Previous post in topic Next post in topic >>